MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7122Q/52
Medical Device Problem Codes Fracture (1260); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented via merlin.Net and was asymptomatic.Review of the transmission revealed that the right ventricular (rv) lead exhibited oversensing noise, resulting in pacing inhibition and the right atrial (ra) lead exhibited oversensing noise, resulting in inappropriate automatic mode switch (ams).A fracture was noted on both ra and rv leads.The physician elected to explant both leads and replace them with new leads.The patient¿s condition remained stable following the procedure.
 
Additional Manufacturer Narrative
The reported events of lead fracture and noise were not confirmed.As received, a partial lead was returned in four pieces.Electrical testing did not find any indication of conductor fractures or internal shorts.X-ray examination of the partial lead did not find any anomalies except for procedural damage.Additional findings unrelated to the reported event indicated that visual inspection of the partial lead found two external insulation abrasions breaching the sheath with intact silicone insulation beneath proximal and distal to the suture sleeve tie impression consistent with friction to the device can and friction to another device or feature of the heart.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25177584
Report Number2017865-2026-10038
Device Sequence Number18748908
Product Code NVY
UDI-Device Identifier05414734503730
UDI-Public(01)05414734503730(10)A000107758(17)240229
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number7122Q/52
Device Lot NumberA000107758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT; QUARTETLEADS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceWhite